# SDR ASAA2022101940425

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 1,426 hours, 442 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 0154NE2
- Condition: Faulted
- Location: Nr 2 Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG1 EEC C2 LONG-TIME FAULTS "T12 SENSOR OUT OF RANGE" & "T12 SENSOR CHANNELS A&B DISAGREE" FOUND WHILE PERFORMING TC 05-020-01. GROUNDED - YES.  REMOVED AND REPLACED #1 ENG T12 SENSOR. FAULTS ARE NOW INACTIVE EEC TEST PASS IAW AMM 73-21-06-000/400-801-G00.
